# SDR FDEA202004300848

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE DOUBLER AT STATION XOS 667 FOUND CRACK. CRACKED DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED DOUBLER AS PER DRAWING ARB 3954 REVISION K. INSTALLED FABRICATED DOUBLER AT RIGHT HAND WING FIXED LEADING EDGE AT STATION XOS 667 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
